# SDR COMA0060342

- Difficulty date: April 16, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 5,270 hours, 5,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35031239
- Condition: Cracked
- Location: Fuselage
- Part time: 5,270 hours, 5,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND PRESSURE BULKHEAD FS 621L ANGLES ARE CRACKED.  REPAIRED LEFT HAND AND RIGHT HAND PRESSURE BULKHEAD FS 621 L ANGLES IAW CANADAIR REO 601R-53-61-117.
